Deprecated: Function split() is deprecated in /var/www/geometry/functions.php on line 457

If you want to put a link on your web which will lead to this particular search result, click here.


Results 1 - 1 from 1

Author(s): Keisuke Shiromoto, Leo Storme
Title: A Griesmer bound for linear codes over finite quasi-Frobenius rings
Year: 2003
Journal: Discr. Applied Math. 128 (2003), 263-274
Status: published
Keywords: Codes over rings, quasi-Frobenius rings, chain rings, Griesmer bound, projective Hjelmslev geometries

Research Group Incidence Geometry Research Group Incidence Geometry
faculty logo
Help | Contact